Journal of Statistical Physics
The Journal of Statistical Physics publishes original papers, review papers, and book reviews in all areas of statistical physics as well as in related fields concerned with collective phenomena in physical systems.
The Journal is among the top 20% of all STM journals for the number of cites as listed in the Journals Citation Report.
The Inviscid Burgers Equation with Fractional Brownian Initial Data: The Dimension of Regular Lagrangian Points
G. Molchan (April 2017)
- Journal Title
- Journal of Statistical Physics
- Volume 1 / 1969 - Volume 167 / 2017
- Print ISSN
- Online ISSN
- Springer US
- Additional Links
- Industry Sectors
To view the rest of this content please follow the download PDF link above.